Author Topic: More jittery after short course diazapam?  (Read 659 times)

[Buddie]

Re: More jittery after short course diazapam?
« Reply #10 on: January 21, 2023, 09:30:05 pm »
Thanks, was forced to CT zop so no taper. Was tried on ADís that had bad reaction to made things lot worse. I didnít want go on another med, but had awful reaction to a vax and really got lit SI thoughts needed something. Itís nothing like coming off the zop or Adís and been tapering for about 5 weeks only last couple days felt worse. Think the therapy is part of it, bringing up lot stuff. I have read the lower you get the harder can be, I just feel sooner I can get off the better as almost seems be making things worse.I am thinking seem be having more window & wave pattern so may be just a wave of course.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: More jittery after short course diazapam?
« Reply #11 on: February 04, 2023, 07:10:31 am »
Feeling awful after jumping off the diazapam at 1 mg about 10 days ago. Very up and down some days jyst cry all day, feel like Jím wired into the mains. Am wondering if I should start them again and taper more slowly, went from 5 mg to 1 mg in 9 weeks. If I started at quarter of the 5 mg should have enough to taper every 3 weeks, down to 1 mg, then 0.5 then jump. Jyst donít want to restart and end up still feeling like this again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.